# SDR MALA020400

- Difficulty date: July 10, 2002
- Submitted: July 11, 2002
- Operation: Air carrier
- Aircraft: N110XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A110
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: IPTE1191000200
- Condition: Malfunctioned
- Location: Oil Press
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE ON FLIGHT 3001, LT ENGINE MASTER WARNING LIGHT FLICKERED TWICE AT CRUISE.  CREW NOTED LT PROP OIL PRESSURE DROPPED FROM NORMAL RANGE TO ZERO CAUSING MASTER WARNING LIGHT TO "FLICK" ON/OFF.  ENGINE /PROP RAN FINE.  LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED LT PROP OIL PRESS TRANSMITTER IAW MM PN IPTE119-1000-200D1, SN/ON 4181-4-428/382 SN/OFF 4487-1-38/12. OPS AND LEAK CHECK GOOD.
